# SDR USAA920071358

- Difficulty date: November 14, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK, AFT CARGO COMPARTMENT DOOR CUTOUT AFT FRAME CRACKED, BS 847, S20R.  REPLACED AFT CARGO COMPARTMENT DOOR CUTOUT AFT FRAME, BS 847, S20R IAW B737 SRM 51-40-02.
